Vol. 55, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Homomorphisms of Riesz spaces

Charles Thomas Tucker, II

Vol. 55 (1974), No. 1, 289–300
Abstract

If L is a Riesz space (lattice ordered vector space), a Riesz homomorphism of L is an order preserving linear map which preserves the finite operations “” and “”. It is shown here that if L is one of a large class of spaces and φ is a Riesz homomorphism from L onto an Archimedean Riesz space, then ω preserves the order limits of sequences.

Mathematical Subject Classification
Primary: 06A65
Milestones
Received: 5 March 1973
Published: 1 November 1974
Authors
Charles Thomas Tucker, II